MAUDE Adverse Event Report: DRIVE; BATH BENCH

DRIVE; BATH BENCH
Model Number RTL12505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath bench.The device has not been returned for evaluation.We are submitting this report in an overabundance of caution and to be timely.We will file a follow up when additional data becomes available.While using the chair in the shower the back leg broke.The user fell and injured himself.He sought medical attention at the emergency room.The results were inconclusive.He is suffering from lower back and neck pain.

Brand Name
DRIVE
Common Device Name
BATH BENCH
MDR Report Key12741812
Report Number2438477-2021-00067
Device Sequence Number4852608
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2021
Report Date (Section F) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2021
Device Age8 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA11/02/2021